Anna Vishnyakova
Anna Vishnyakova
Kharkov National V.N.Karazin University
Verified email at univer.kharkov.ua
Title
Cited by
Cited by
Year
On power series having sections with only real zeros
OM Katkova, T Lobova, AM Vishnyakova
Computational Methods and Function Theory 3 (2), 425-441, 2004
412004
A sufficient condition for a polynomial to be stable
OM Katkova, AM Vishnyakova
Journal of mathematical analysis and applications 347 (1), 81-89, 2008
322008
On sufficient conditions for the total positivity and for the multiple positivity of matrices
OM Katkova, AM Vishnyakova
arXiv preprint math/0504183, 2005
142005
The generalized Laguerre inequalities and functions in the Laguerre-Pólya class
G Csordas, A Vishnyakova
Open Mathematics 11 (9), 1643-1650, 2013
102013
Multiplier sequences and logarithmic mesh
O Katkova, B Shapiro, A Vishnyakova
Comptes Rendus Mathematique 349 (1-2), 35-38, 2011
92011
On entire functions having Taylor sections with only real zeros
OM Katkova, T Lobova-Eisner, AM Vishnyakova
, , 11 (4), 449-469, 2004
92004
Convexity around the unit of a Banach algebra
V Kadets, O Katkova, M Martín, A Vishnyakova
Serdica Mathematical Journal 34 (3), 619p-628p, 2008
62008
On the entire functions from the LaguerrePólya class having the decreasing second quotients of Taylor coefficients
TH Nguyen, A Vishnyakova
Journal of Mathematical Analysis and Applications 465 (1), 348-358, 2018
52018
On the conditions for entire functions related to the partial theta function to belong to the LaguerrePólya class
A Bohdanov, A Vishnyakova
Journal of Mathematical Analysis and Applications 434 (2), 1740-1752, 2016
52016
An introduction to Schur polynomials
A Prasad
arXiv preprint arXiv:1802.06073, 2018
42018
On a conjecture of Yu. V. Linnik
AM Vishnyakova, IV Ostrovskii, AM Ulanovskii
Leningr. Math. J. 2 (No. 4), 765-773, 1991
41991
Linear finite difference operators preserving the LaguerrePólya class
O Katkova, M Tyaglov, A Vishnyakova
Complex Variables and Elliptic Equations 63 (11), 1604-1619, 2018
32018
ON SUFFICIENT CONDITIONS FOR A POLYNOMIAL TO BE SIGNINDEPENDENTLY HYPERBOLIC OR TO HAVE REAL SEPARATED ZEROS
I KARPENKO, A VISHNYAKOVA
Mathematical Inequalities & Applications 20 (1), 237-245, 2017
32017
On a necessary condition for an entire function with the increasing second quotients of Taylor coefficients to belong to the Laguerre-Pólya class
TH Nguyen, A Vishnyakova
Journal of Mathematical Analysis and Applications 480 (2), 123433, 2019
22019
On the St ability of T aylor Sections of a Function $\m atrix {\sum^\infty_ {k= 0}} z^ k/a^{k^ 2} $, a> 1
OM Katkova, AM Vishnyakova
Computational Methods and Function Theory 9 (1), 305-322, 2009
22009
Linear operators preserving the set of positive (nonnegative) polynomials
OM Katkova, AM Vishnyakova
Proceedings of the third Multidisciplinary International Symposium on, 2009
22009
Zero sets of entire absolutely monotonic functions
O Katkova, A Vishnyakova
22001
A note on zero sets of absolutely monotonic functions
O Katkova, A Vishnyakova
22000
On the conditions for a special entire function relative to the partial theta-function and the Euler function to belong to the Laguerre-P\'olya class
TH Nguyen
arXiv preprint arXiv:1912.10035, 2019
12019
Zero separation of polynomials and hyperbolicity preserving linear operators
A Vishnyakova
Shanghai, 2015
12015
The system can't perform the operation now. Try again later.
Articles 1–20